Hi, I emailed Bill about using hp and as yet have not received an answer from anyone, can you please tell me what kind of information he needs before he will reply?
I started taking 3% drug store hp and still using my copd meds ( advair & combivent inhailers) and the last two days I have been very shaky and had problem with nerves it only lasts a few hours but I am concerned should I stop using hp?
My husband started at same time I did and feels burning in chest. Please let us know what we should do. Thank you Billy
My father is suffering from COPD (chronic bronchitis and chronic emphysema), he is 57 years old and weighs around 40 kg.He was told about it 6 years back in 2004 untill when he was a chain smoker and left it then only.His fev1 count is only 17%.
He used 35% food grade HP orally according to the given schedule but as soon as he reached 18 drops he felt some extreme symptoms like nausea, headache along with extreme weakness. His heart beat went high up-to 130 bpm and thus he just slacked off on it. He can barely walk and even find it difficult to eat food. I just wanted to ask what is the solution to such extreme symptoms because we don't want to quit so easily as there are not much options left after HP.
Another query i had in my mind was that can anyone tell me that among either oral and inhalation method which one shows better and quick results?